# SDR FDEA202107021649

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 43,843 hours, 18,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EA NO: T 6-5710-T0307375 P2, FOUND HOLE "S" DEVIATION. ACCOMPLISHED THE WORK: REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE/FRAME 47 FASTENERS HOLES CRACK REPAIR I.A.W. A300-600 EA NO: T6-5710-  T0307375 A P3, SEQ NO: 001079.
